| Model Number |
2128-62-150 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summar: the device associated with this report was returned for analysis.Examination of the device confirmed the complaint.Functional testing of the device found the locking screw to have been over tightened resulting in the inability loosen the screw.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Event or Problem Description
It was reported that after case, noticed this instrument was faulty.There was no surgical delay.